# SDR UPS06146825

- Difficulty date: May 8, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Part number: 2LA00269900
- Part serial: 7952
- Condition: Inoperative
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVACUATION SLIDE WARNING LIGHT SYSTEM INOP.  REMOVED AND REPLACED ESCAPE SLIDE INDICATION LIGHT, NO HELP.  RESET CONNECTOR ON ASPSU.  OPS CHECKED GOOD IAW 52-23-11-4.  DEFERRAL CLEARED, PLACARD REMOVED.
